Guha P., Choudhury A. G., Khanra B., Leach P.
Nonlocal Constants of Motions of Equations of Painlevé – Gambier Type and Generalized Sundman Transformation
2022, Vol. 18, no. 1, pp. 103-118
We describe a method to generate nonlocal constants of motion for a special class of nonlinear ODEs. We employ the method of the generalized Sundman transformation to obtain certain new nonlocal first integrals of autonomous second-order ordinary differential equations belonging to the classification scheme developed by Painlevé and Gambier.